Drug interactions between ceritinib and nivolumab
Interactions between your drugs
There were no interactions found in our database between ceritinib and nivolumab - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.
- Ceritinib is in the drug class multikinase inhibitors.
- Ceritinib is used to treat Non-Small Cell Lung Cancer.
- Nivolumab is a member of the drug class Anti-PD-1 monoclonal antibodies.
- Nivolumab is used to treat the following conditions:
Drug and food interactions
Applies to: ceritinib
Do not consume grapefruit or grapefruit juice during treatment with ceritinib unless directed otherwise by your doctor. Grapefruit juice can increase the blood levels of ceritinib to dangerous levels, increasing the risk of an irregular heart rhythm that may be serious. Other, more common side effects such as diarrhea, nausea, vomiting, abdominal pain, and hyperglycemia (high blood sugar) may also increase. You should seek immediate medical attention if you develop sudden dizziness, lightheadedness, fainting, shortness of breath, or heart palpitations during treatment with ceritinib. Food may also increase the blood levels of ceritinib. Therefore, you should take ceritinib on an empty stomach, meaning no food should be eaten for at least two hours before or after taking ceritinib. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.